# SDR USAR201508060004

- Difficulty date: August 3, 2015
- Submitted: August 6, 2015
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft serial: BW0003
- Aircraft time: 10,499 hours, 9,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 10143014031
- Condition: Cracked
- Part time: 10,499 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(03329) CRACKS LESS THAN .7 INCH WERE FOUND IN THE LOWER FORWARD AND LOWER AFT CORNER CLOSURE.
